# SDR DL757081555

- Difficulty date: November 15, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 73,501 hours, 36,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140N35051
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER WEB ANGLE CRACKED WL 208, BS 660 RBL 24.
